# SDR SWAA062072

- Difficulty date: June 14, 2006
- Submitted: June 16, 2006
- Operation: Air carrier
- Aircraft: N317WN
- Make and model: Boeing 737-3Q8
- Aircraft serial: 24068
- Aircraft time: 51,012 hours, 34,585 cycles
- Engine: Ge CFM56*
- System (JASC): 7320 · Fuel Controlling System
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIR TURNBACK.  ON DEPARTURE NR 2 ENGINE WOULD NOT ACCELERATE ABOVE 60 PERCENT N1, TURNING PMCS ON AND OFF MADE NO DIFFERENCE.  REMOVED AND REPLACED ENGINE MEC PER MM.
